RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 35, Number 4  


Science People
Viktor Antonovich Sadovnichiǐ (on the occasion of his sixtieth birthday)
V. V. Aleksandrov, V. S. Vladimirov, A. A. Gonchar, A. I. Grigor'ev, S. S. Grigoryan, S. V. Emel'yanov, V. A. Il'in, S. K. Korovin, D. P. Kostomarov, L. D. Kudryavtsev, L. S. Logunov, O. B. Lupanov, V. P. Maslov, E. I. Moiseev, O. A. Oleinik, Yu. S. Osipov, A. A. Samarskii, P. L. Ul'yanov, L. D. Faddeev, A. T. Fomenko
435

Ordinary Differential Equations
$\mathbb R$-holomorphic solutions of a total differential equation
V. N. Gorbuzov, V. Yu. Tyshchenko
447
$B$-stability and the Florio–Seibert problem
B. S. Kalitin
453
On the reduction principle for functional-differential equations of neutral type
I. I. Klevchuk
464
A problem with polynomial asymptotic initial data at the point at infinity
L. D. Kudryavtsev
473
On the representation of a function by an integral in eigenfunctions of the Bessel operator
E. I. Moiseev, U. Skurnik
480
Regularized traces of differential operators: the Lidskiǐ–Sadovnichiǐ method
A. S. Pechentsov
490
An estimate for the best approximation of solutions of the Sturm–Liouville equation with an analytic potential by partial sums of asymptotic series
V. A. Sadovnichii, A. Yu. Popov
498
Bases that occur in the solution of equations of mixed type
A. M. Sedletskii
507
Regularized traces of the Hill operator
G. S. Tipenko
516

Partial Differential Equations
Equations of the dynamics of the cupulo-endolymphatic system of vestibular channels
V. V. Aleksandrov, T. B. Alexandrova, T. G. Astakhova, A. G. Yakushev, E. Soto
523
The trace of the Laplace–Beltrami operator with a potential on a Zoll surface
A. N. Bobrov
528
Asymptotics of the eigenvalues of a boundary value problem with rapidly oscillating boundary conditions
R. R. Gadyl'shin
540
An estimate for the difference of spectral functions, and regularized trace formulas for a power of the Laplace operator defined on a triangle or a square, in $L_p$, $1\le p\le2$
V. V. Dubrovskii, E. A. Puzankova
552
A regularized trace of a bounded perturbation of an operator with a trace-class resolvent
V. A. Sadovnichii, V. E. Podolskii
556

Short Communications
An existence theorem for a nonlinear time-optimality problem
S. A. Vakhrameev
565
Completeness and the Abel basis property of a system of root functions of a nonlocal problem
V. V. Pod'yapol'skii
568
Obstacles to the propagation of simple waves in a nonhomogeneous medium
I. Tabov, D. Kolev
570
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020